# SDR MWEA001222

- Difficulty date: December 5, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 41,864 hours, 14,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593602115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON NR 22 LEFT HAS CORROSION LOCATED BETWEEN STATION 1287-1309.  --  FABRICATED AND INSTALLED REPAIR SPLICE.
